MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"; CUNNINGHAM CLAMP

C.R. BARD, INC. (COVINGTON) -1018233 BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"; CUNNINGHAM CLAMP
Catalog Number 004053
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the that box did not have clear instructions on how to use the clamp.The patient experienced some discomfort after one hour of use.No medical intervention was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: a very light pressure on the urethral canal on the underside of the penis will prevent any leakage.The necessary pressure is achieved by the hump in the under part of the cunningham clamp.For proper fit and comfort the upper part of the clamp can be easily shaped by the fingers.Exact adjustment of pressure is achieved by the ratchet catch on the regular and large sizes and the adjustable snap button on the juvenile size.To release the catch on the regular and large sizes, merely press inward on both the spring wire loops.Be sure that the clamp is not set so tight that it will interfere with the blood circulation.For the effective control of enuresis (bed wetting) in males of all ages.After repeated usage and proper maintenance (see washing instructions), inspect the product for signs of deterioration or damage (cracking, discoloration, separation of foam).The clamp should be replaced every 3 months, or sooner if the foam deteriorates." the device was not returned.
 
Event or Problem Description

Brand Name
BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"
Common Device Name
CUNNINGHAM CLAMP
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8119894
Report Number1018233-2018-05722
Device Sequence Number13510173
Product Code FHA
UDI-Device Identifier00801741072758
UDI-Public(01)00801741072758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number004053
Device Lot NumberBMCRGS01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1